# SDR ASAA2021011133868

- Difficulty date: January 11, 2021
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 45,495 hours, 13,491 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 501401
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATIONS REPORTS L2 DOOR WON'T OPEN FULLY.  GROUNDED-YES.  REMOVED AND REPLACED L2 DOOR SNUBBER, REF B737-800 AMM 52-13-51.  OPERATIONS NORMAL.
